Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 14, NWS Tallahassee, FL

February 25, 2013Franklin County, Wakulla County, Florida

NWS Tallahassee, FL issued this tornado warning at Feb 25, 2013, 1:30 PM EST for Franklin County, Wakulla County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 1:30 PM EST (18:30 UTC)
Expired
Feb 25, 2013, 2:15 PM EST
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 12:26 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WFUS52 KTAE 251830
TORTAE
FLC037-129-251915-
/O.NEW.KTAE.TO.W.0014.130225T1830Z-130225T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN FRANKLIN COUNTY IN FLORIDA...
  COASTAL SOUTHWEST WAKULLA COUNTY IN FLORIDA...

* UNTIL 215 PM EST

* AT 119 PM EST...THE NATIONAL WEATHER SERVICE WAS TRACKING A TORNADO
  15 MILES SOUTHWEST OF CARRABELLE...OR NEAR ST GEORGE ISLAND...
  MOVING NORTHEAST AT 30 MPH. WE JUST RECEIVED A REPORT OF A TORNADO
  CROSSING THE ST GEORGE ISLAND CAUSEWAY. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROYAL
  BLUFF...CARRABELLE BEACH...LANARK VILLAGE...TURKEY POINT...SAINT
  TERESA...BALD POINT...PANACEA-WAKULLA AIRPORT AND ALLIGATOR POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! LEAVE MOBILE HOMES AND VEHICLES FOR SAFER STRUCTURES.
MOVE TO A HALLWAY OR CLOSET ON THE LOWEST FLOOR AWAY FROM WINDOWS AND
OUTSIDE WALLS.

&&

LAT...LON 2973 8475 2976 8481 3003 8438 2989 8434
      2991 8453 2980 8464 2983 8456 2981 8456
      2979 8458 2977 8468 2982 8465 2982 8471
      2976 8479 2973 8474 2977 8469 2976 8469
      2966 8485
TIME...MOT...LOC 1829Z 241DEG 26KT 2971 8474

$$

9-FOURNIER
1 follow-up statement
730 
WWUS52 KTAE 251858
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
158 PM EST MON FEB 25 2013

FLC037-129-251908-
/O.CAN.KTAE.TO.W.0014.000000T0000Z-130225T1915Z/
WAKULLA FL-FRANKLIN FL-
158 PM EST MON FEB 25 2013

...THE TORNADO WARNING FOR EAST FRANKLIN AND SOUTH CENTRAL
WAKULLA COUNTIES IS CANCELLED...

RADAR INDICATES THAT THE STORM PRODUCING THE TORNADO HAS MOVED SOUTH 
AND EAST OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT 
UNTIL 800 PM EST MONDAY EVENING FOR CENTRAL FLORIDA.

LAT...LON 2973 8475 2976 8481 3003 8438 2989 8434
      2991 8453 2980 8464 2983 8456 2981 8456
      2979 8458 2977 8468 2982 8465 2982 8471
      2976 8479 2973 8474 2977 8469 2976 8469
      2966 8485
TIME...MOT...LOC 1858Z 241DEG 26KT 2981 8453

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 25, 9:30 AM EST, 4 hours earlier.

Area forecast discussion, Feb 25, 9:30 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST Mon Feb 25 2013

...Potentially significant flooding to continue through tonight...
...Severe weather possible late this afternoon through tonight...

.NEAR TERM [Rest of Today]...
A warm front stretching across our coastal waters this morning will
slowly lift north into our Florida zones this afternoon as a deep
low pressure system moves into the Lower Mississippi Valley. This
will also help to focus the heavier rains across Southeast Alabama
and into Southwestern Georgia and should provide for a brief break
in our Florida Counties. The main concern today will continue to be
the flood potential. See the hydrology section below for further
details. Radar estimates indicate that widespread 1 to 2 inch
amounts have occurred across most of the Tri-state area since
midnight with isolated spots over 3 inches. Areas that do enter into
the warm sector will see an increasing severe weather threat later
this morning and through the afternoon.

&&

.SHORT TERM [Tonight Through Wednesday]...
The best chance for severe weather looks to get started tonight as a
strong cold front races eastward across the Gulf Coast as the potent
upper level system moves into the Ohio River Valley. Local guidance
indicates that the squall line accompanying this front could be
quite strong with damaging winds being the primary threat. Isolated
tornadoes are possible embedded within the main line. In fact, our
local models are indicating some decent amount of updraft helicity
within the main convective band, indicating that the high resolution
models are sensing the potential for organized severe weather
tonight. This squall line should also contain very heavy rainfall,
further adding to the already impressive totals expected with this
system.

After the cold front sweeps through Tuesday morning, cooler, and
drier air will build into the region through Wednesday. This initial
batch of air will be seasonably cool and dry, but will likely set the
stage for a much cooler period for the end of the week and the
upcoming weekend.

&&

.LONG TERM [Wednesday Night through Sunday]...
The long term will bring extended relief from flooding concerns.
Dry conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry front will bring the
potential for a light freeze to the Southeast.

&&

.AVIATION [Through 12Z Tuesday]...
Poor aviation conditions will continue through the TAF cycle with
prevailing MVFR conditions throughout the day with occasional
IFR/LIFR conditions in heavier showers and storms through 01z.
Thereafter, the focus will turn to an approaching squall line
from the west that will almost assuredly bring widespread IFR
conditions and the potential for severe level winds as it passes
the terminals.

&&

.MARINE...
Winds and seas will gradually increase out of the south
and southeast today, with Cautionary or near Cautionary Conditions
expected over much of the waters by this afternoon. By tonight,
winds will accelerate sharply out of the southwest ahead of the next
approaching Low Pressure System and Cold Front, which will likely
result in a fairly prolonged period of Small Craft Advisory
Conditions, and building surf along area beaches.

&&

.FIRE WEATHER...
No fire weather concerns until at least Wednesday.

&&

.HYDROLOGY...
With this second event already underway, a widespread 1 to 1.5
inches have already fallen across much of the Florida Panhandle
and into Southeast Alabama. Increasing rainfall rates are now
moving into Southwestern Georgia. While the rainfall is racking
up, the hourly rates so far have been low enough that flash
flooding hasn't occurred yet, though we may be nearing areal flood
problems as local drainage struggles to cope with the continual
run off. Obviously, more rainfall is expected today and tonight
pushing rainfall totals to this event as high as 4 to 6 inches
with isolated maximum totals in excess of 8 inches.

***Flash Flooding Potential***

Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.50 in/hr for 2 to 3 hours would be enough to generate
flash flooding across these areas. More significant rain rates
would be necessary further east across the Florida Big Bend.
Nevertheless, the latest high resolution guidance does support
increased flash flood potential with this system mainly later this
morning and afternoon- possibly at significant levels in some of
the flood prone areas across Southeast Alabama through Monday
night. As a result, a flash flood watch remains in effect for much
of the region for late Sunday night into Tuesday morning for all
of the tri-state area except the southeastern Florida Big Bend.

***River Flooding Potential***

River rises are in progress from previous rainfall and the
incoming rain is essentially all going to be heading straight into
the river system as runoff. The latest QPF forecast for the latest
river models are accounting for this well with these higher totals
integrated into the forecast. Needless to say, this generates
significant rises along many area rivers with several points
crossing into the moderate flood category.

Whether some of the more aggressive forecasts at locations along the
Choctawhatchee Basin and over into the Flint River Basin verify will
depend largely on where the heaviest rainfall occurs with this
system. The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:

**Major Flood Stage**

Choctawhatchee at Bruce *

**Moderate Flood Stage**

Choctawhatchee at Caryville *
Choctawhatchee River at Geneva *
Shoal River at Mossy Head *
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Pea River at Elba *

**Minor Flood Stage**

Ochlockonee River at Thomasville
Chipola River at Marianna *
Apalachicola River at Blountstown
Kinchafoonee Creek at Preston
Flint River at Newton GA
Flint River at Albany
Ochlockonee River at Bloxham

Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.

For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  59  75  44  69 /100 100  60  10   0
Panama City   68  59  71  48  65 /100 100  40  10   0
Dothan        63  54  71  42  67 /100 100  30  10   0
Albany        60  54  73  42  67 /100 100  50  10   0
Valdosta      65  59  74  45  69 /100  80  70  10   0
Cross City    72  61  74  47  71 / 70  80  70  10  10
Apalachicola  68  63  72  48  65 / 90 100  50  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through Tuesday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Wakulla-Inland Walton-Jackson-Leon-Liberty-South Walton-
     Washington.
GA...FLASH FLOOD WATCH through Tuesday morning for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...SMALL CRAFT ADVISORY from 10 PM this evening to 7 AM EST
     Wednesday for Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Suwannee River to Keaton Beach out 20
     NM-Coastal waters from Apalachicola to Destin FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.
&&

NEAR TERM...Barry
SHORT TERM...Gould
LONG TERM...Fournier
AVIATION...Godsey
MARINE...Gould
FIRE WEATHER...Godsey
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 25, 5:28 AM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST MON FEB 25 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-261030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
528 AM EST MON FEB 25 2013 /428 AM CST MON FEB 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER STORM SYSTEM WILL MOVE INTO THE REGION TODAY AND PRODUCE
MORE HEAVY RAINFALL ACROSS THE REGION. THE FLASH FLOODING
POTENTIAL IS HIGH TODAY DUE TO THIS ADDITIONAL RAINFALL.

THERE IS ALSO A THREAT FOR SEVERE WEATHER STARTING LATE THIS
AFTERNOON AND THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS WILL BE
THE PRIMARY THREAT THOUGH AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ASIDE FROM A BRIEF CHANCE OF A SEVERE STORM WITH THE COLD FRONT
TUESDAY MORNING...DRIER CONDITIONS WILL RETURN BY TUESDAY AFTERNOON.
A SIGNIFICANT COOL DOWN IS LIKELY BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY MONITOR AND REPORT FLOODING IN THEIR AREA
AND SEVERE WEATHER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Feb 25, 11:59 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1159 AM EST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     HEAVY RAIN       2 N CHATTAHOOCHEE       30.74N 84.84W
02/25/2013  M4.28 INCH       DECATUR            GA   PUBLIC

            SINCE MIDNIGHT

&&

HARRIGAN
Local storm report, Feb 25, 12:06 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 PM EST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLOOD            4 WSW WEST BAINBRIDGE   30.90N 84.64W
02/25/2013                   DECATUR            GA   911 CALL CENTER

            JOHN SAM ROAD CLOSED DUE TO WATER OVER ROAD

&&

HARRIGAN
Local storm report, Feb 25, 12:15 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 PM EST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      4 ENE CHIPLEY           30.80N 85.47W
02/25/2013                   JACKSON            FL   LAW ENFORCEMENT

            TABACCO ROAD WASHED OUT AND CLOSED

&&

HARRIGAN
Local storm report, Feb 25, 12:25 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1225 PM EST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     FLOOD            WNW PORT ST. JOE        29.81N 85.30W
02/25/2013                   GULF               FL   LAW ENFORCEMENT

            INTERSECTION OF HIGHWAY 98 AND 71 HAS STANDING WATER ON
            ROAD

&&

HARRIGAN
Local storm report, Feb 25, 1:10 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
110 PM EST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     WATER SPOUT      2 W APALACHICOLA        29.72N 85.02W
02/25/2013                   FRANKLIN           FL   911 CALL CENTER

            UNCLEAR WHETHER OR NOT TORNADO MOVED ASHORE

&&

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:49 PM ESTSpecial Marine WarningTAE56 min
Feb 24, 10:15 PM ESTSpecial Weather StatementTAEGadsden30 min
Feb 25, 2:06 AM ESTSpecial Marine WarningTAE84 min
Feb 25, 2:38 AM ESTSpecial Weather StatementTAEFranklin27 min
Feb 25, 3:06 AM ESTSpecial Weather StatementTAEWakulla24 min
Feb 25, 3:16 AM ESTSpecial Marine WarningTAE59 min
Feb 25, 4:12 AM ESTRiver Flood WarningTAELeon5 days
Feb 25, 4:28 AM ESTSmall Craft AdvisoryTAE59 hr
Feb 25, 5:42 AM ESTAreal Flood WarningTAEBay, Calhoun, Gadsden, Gulf, Liberty6 hr
Feb 25, 6:07 AM ESTSpecial Marine WarningTAE38 min
Feb 25, 8:24 AM ESTSpecial Marine WarningTAE3 hr
Feb 25, 9:56 AM ESTFlash Flood WarningTAEBay, Calhoun94 min
Feb 25, 10:18 AM ESTFlash Flood WarningTAECalhoun, Jackson, Liberty117 min
Feb 25, 10:54 AM ESTSpecial Marine WarningTAE111 min
Feb 25, 11:14 AM ESTFlash Flood WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Leon and 1 more2 hr
Feb 25, 11:25 AM ESTFlash Flood WarningTAEBay, Calhoun, Gulf4 hr
Feb 25, 11:45 AM ESTFlash Flood WarningTAELeon4 hr
Feb 25, 12:24 PM ESTTornado WarningTAEFranklin, Gulf36 min
Feb 25, 12:30 PM ESTSpecial Marine WarningTAE2 hr
Feb 25, 12:47 PM ESTTornado WarningTAEFranklin43 min
Feb 25, 12:56 PM ESTFlash Flood WarningTAELeon79 min
Feb 25, 3:26 PM ESTSpecial Marine WarningTAE64 min
Feb 25, 4:06 PM ESTGale WarningTAE24 hr
Feb 25, 6:52 PM ESTRiver Flood WarningTAEGadsden, Leon8 days

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.